# SDR CALA9800508

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Condition: Corroded
- Location: Rt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FORWARD BOTTLE PIN CORRODED AT HEAD FLANGE AND NECK AREA.  THE RT FORWARD BOTTLE PIN WAS REPLACED IAW MM 57-41-1.
